# SDR AALA201812262002

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 58,353 hours, 23,688 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE PILOT REPORTED A RUNAWAY STABILIZER TRIM CONDITION.  AN EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. REPLACED THE STAB TRIM MOTOR IAW AMM 27-41-71. OPS CHECKED IAW AMM 22-11-81.
